Ghaemi, Mohammad Bagher, Choubin, Mehdi. (1401). On positive weak solutions for new Kirchhoff type systems with Dirichlet boundary condition. , 8(35), 117-126.
Mohammad Bagher Ghaemi; Mehdi Choubin. "On positive weak solutions for new Kirchhoff type systems with Dirichlet boundary condition". , 8, 35, 1401, 117-126.
Ghaemi, Mohammad Bagher, Choubin, Mehdi. (1401). 'On positive weak solutions for new Kirchhoff type systems with Dirichlet boundary condition', , 8(35), pp. 117-126.
Ghaemi, Mohammad Bagher, Choubin, Mehdi. On positive weak solutions for new Kirchhoff type systems with Dirichlet boundary condition. , 1401; 8(35): 117-126.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب